RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 6, Pages 1298–1300 (Mi dan34459)  

MATHEMATICS

Mappings of metric spaces

M. M. Choban

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (465 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.83
Presented: P. S. Aleksandrov
Received: 24.04.1968

Citation: M. M. Choban, “Mappings of metric spaces”, Dokl. Akad. Nauk SSSR, 184:6 (1969), 1298–1300

Citation in format AMSBIB
\Bibitem{Cho69}
\by M.~M.~Choban
\paper Mappings of metric spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 6
\pages 1298--1300
\mathnet{http://mi.mathnet.ru/dan34459}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0244941}
\zmath{https://zbmath.org/?q=an:0191.53204}


Linking options:
  • http://mi.mathnet.ru/eng/dan34459
  • http://mi.mathnet.ru/eng/dan/v184/i6/p1298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019